# SDR ASAA2017111822613

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 26,867 hours, 7,885 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 1 INDICATES FAIL IN BOTH ACTIVE & STBY WINDOWS. GROUNDED - YES. ACCOMPLISHED RECYCLE OF A/C POWER & BATTERY POWER. NO FAIL INDICATION RETURNED FOR NR 1 HF SYS. SUCCESSFUL GROUND VERIFICATION OF NR 1 HF RADIO TX & RCV ACCOMPLISHED. ACCOMPLISHED NR 1 HF TRANSCEIVER BITE CK. NO FAULTS INDICATED & TEST CK'D GOOD. NO HISTORY NOTED. REF FIM 23-11 TASK 802.
